About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 648986, 8 pages
http://dx.doi.org/10.1155/2013/648986
Research Article

Existence for Competitive Equilibrium by Means of Generalized Quasivariational Inequalities

1Department of Mathematics and Computer Science, University of Perugia, 06123 Perugia, Italy
2Department of Mathematics and Computer Science, University of Messina, 98166 Messina, Italy

Received 3 March 2012; Revised 8 December 2012; Accepted 18 December 2012

Academic Editor: Sining Zheng

Copyright © 2013 I. Benedetti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A competitive economic equilibrium model integrated with exchange, consumption, and production is considered. Our goal is to give an existence result when the utility functions are concave, proper, and upper semicontinuous. To this aim we are able to characterize the equilibrium by means of a suitable generalized quasi-variational inequality; then we give the existence of equilibrium by using the variational approach.